MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE TIBIAL CEMENTED SIZE E LEFT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE TIBIAL CEMENTED SIZE E LEFT MEDIAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left partial knee arthroplasty revision due to tibial component loosening, leg tightness and pain that increased with weight-bearing.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona partial knee femur cemented size 1 left medial, catalog #: 42558000101, lot #: 64767015, persona partial knee articular surface left medial size e 8mm thickness, catalog #: 42518200508, lot #: 65081823, biomet bone cement r 1x40 us, catalog #: 110035368, lot #: az48ca1512.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Radiographic evaluation of x-rays provided identified possible tibial loosening.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA PARTIAL KNEE TIBIAL CEMENTED SIZE E LEFT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18060330
Report Number0001825034-2023-02561
Device Sequence Number15385911
Product Code HSX
UDI-Device Identifier00880304812680
UDI-Public(01)00880304812680(17)310120(10)64929692
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42538000501
Device Lot Number64929692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight92 KG